# SDR SWAA071545

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 23,216 hours, 13,186 cycles
- Engine: Cfmint CFM567B22
- Engine time: 23,216 hours, 13,186 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 888141
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN FLT SHUT DOWN / DIVERSION / DECLARED EMERGENCY.  NR 2 ENG FAILED, ENGINE SHUTTERED BANGED (FLAME OUT BACK) AND RED ARC LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 ENG PER MM.
